Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 100, NWS Cleveland, OH

June 25, 20134 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2013, 9:00 PM EDT for 4 counties in Ohio. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2013, 9:00 PM EDT (01:00 UTC)
Expired
Jun 25, 2013, 10:00 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Medina County, OH, Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 422 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
422 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WUUS51 KCLE 260100
SVRCLE
OHC035-103-133-153-260200-
/O.NEW.KCLE.SV.W.0100.130626T0100Z-130626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CUYAHOGA COUNTY IN NORTHEAST OHIO
  NORTHEASTERN MEDINA COUNTY IN NORTHEAST OHIO
  NORTHERN PORTAGE COUNTY IN NORTHEAST OHIO
  NORTHERN SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 1000 PM EDT

* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF NORTH ROYALTON...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAVENNA...
  MACEDONIA...
  CUYAHOGA FALLS...
  TWINSBURG...
  HUDSON...
  STREETSBORO...
  MANTUA...
  GARRETTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4118 8186 4139 8186 4137 8139 4135 8139
      4134 8100 4113 8100
TIME...MOT...LOC 0100Z 276DEG 26KT 4133 8158

$$

KIELTYKA
2 follow-up statements
234 
WWUS51 KCLE 260119
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT TUE JUN 25 2013

OHC035-103-133-153-260200-
/O.CON.KCLE.SV.W.0100.000000T0000Z-130626T0200Z/
CUYAHOGA OH-MEDINA OH-PORTAGE OH-SUMMIT OH-
919 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN SUMMIT...NORTHERN PORTAGE...NORTHEASTERN MEDINA AND
SOUTHERN CUYAHOGA COUNTIES...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR TWINSBURG...OR 14 MILES NORTHWEST OF RAVENNA...MOVING EAST AT 30
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
AURORA...STREETSBORO...SUGAR BUSH KNOLLS...MANTUA...HIRAM...
GARRETTSVILLE...WAYLAND AND WINDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4118 8186 4139 8186 4137 8139 4135 8139
      4134 8100 4113 8100
TIME...MOT...LOC 0119Z 276DEG 26KT 4132 8140

$$

KIELTYKA
538 
WWUS51 KCLE 260202
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 PM EDT TUE JUN 25 2013

OHC035-103-133-153-260212-
/O.EXP.KCLE.SV.W.0100.000000T0000Z-130626T0200Z/
CUYAHOGA OH-MEDINA OH-PORTAGE OH-SUMMIT OH-
1002 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMMIT...NORTHERN
PORTAGE...NORTHEASTERN MEDINA AND SOUTHERN CUYAHOGA COUNTIES EXPIRES
AT 1000 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4118 8186 4139 8186 4137 8139 4135 8139
      4134 8100 4113 8100
TIME...MOT...LOC 0119Z 276DEG 26KT 4132 8140

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:37 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 25, 7:37 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT TUE JUN 25 2013

.SYNOPSIS...
A FRONTAL BOUNDARY ACROSS THE LOWER LAKES WILL REMAIN NEARLY
STATIONARY THROUGH MID WEEK. A LOW PRESSURE SYSTEM WILL MOVE ACROSS
THE AREA ON THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
WILL KEEP SEVERE THUNDERSTORM WATCH GOING AFTER COORDINATION WITH
SPC. STILL CONCERNED WITH NEW DEVELOPMENT UPSTREAM...ALTHOUGH
LAND AREAS WILL LIKELY HAVE A COUPLE/FEW HOUR WINDOW BEING STORM
FREE. WESTERN AREAS RECOVERING NICELY AND WAVEY FRONT STILL
LINGERS ACROSS SOUTHERN LOWER MICHIGAN AND ACROSS LAKE ERIE INTO
NW PA. HAVE UPDATED PRECIP CHANCES IN GRIDDED FORECAST TO TRY AND
ACCOUNT FOR TIMING. IT WILL BE CONTINUED WARM AND MUGGY TONIGHT.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
EXPECT SOME LINGERING TSRA ACROSS AREA WEDNESDAY MORNING.  ANOTHER
ROUND OF CONVECTION WEDNESDAY AFTERNOON/EVENING...CONFIDENCE IS LOW
ON THE PRECISE TIMING AS NO LONGER HAVE THE STRONG LOW PRESSURE
SYSTEM WILL MOVE INTO THE AREA WEDNESDAY NIGHT AND THEN MOVE ACROSS
THE AREA ON THURSDAY.

THE TRAILING COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY USHERING
IN MORE SEASONAL CONDITIONS.  BROAD UPPER TROUGH WILL MOVE OVER THE
AREA FRIDAY...WILL KEEP CHANCE POPS THROUGH PERIOD AS SERIES OF
SHORT WAVES MOVE THROUGH THE UPPER TROUGH.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE LONG TERM BEGINS ON SATURDAY WITH MODELS CONTINUING TO SHOW AN
UPPER LOW DIGGING INTO AND THEN GETTING STUCK IN THE GREAT LAKES
REGION. THIS GREAT LAKES UPPER LOW DEVELOPS SOUTH SUNDAY AND MONDAY
INTO AN ELONGATED TROF THAT EXTENDS TO THE GULF COAST WITH ITS AXIS
WEST OF THE AREA.  ALL THE WHILE...BOTH MODELS SHOW DEEP MOISTURE
ACROSS THE AREA. WILL HAVE CHANCE POPS WITH 60-80% CLOUD COVER ON
AVERAGE THROUGH THE LONG TERM PERIOD. TEMPS LOWER THAN THE PAST FEW
DAYS WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER
60S WITH A FEW UPPER 50S.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A STRONG STORM IS EXPECTED TO PASS JUST TO THE NORTH OF KCLE THE
NEXT FEW MINUTES. OTHER STORMS OVER LAKE ERIE WILL COME ONSHORE IN
NE OH AND COULD AFFECT KERI AND KYNG IN A COUPLE OF HOURS. OTHER
STORMS OVER LOWER MI AND IN WILL AFFECT THE REGION LATER THIS
EVENING. LATEST GUIDANCE SHOWS REPEATED ROUNDS OF STORMS DURING
THE TAF PERIOD. TRYING TO TIME THESE ROUNDS IS PROBLEMATIC GIVING LOW
FORECAST CONFIDENCE TODAY. FOR THE MOST PART CONDITIONS SHOULD BE
VFR EXCEPT IN THE STRONGER STORMS. WINDS WILL GENERALLY BE FROM
THE SW BUT OUTFLOW GUEST COULD TOP 40 KNOTS LATE THIS EVENING AND
AGAIN TOMORROW AFTERNOON.

.OUTLOOK...NON-VFR IN SCATTERED/NUMEROUS SHOWERS/THUNDERSTORMS AS
WELL AS EARLY MORNING MIST/FOG THROUGH SUNDAY.

&&

.MARINE...
SOUTHWEST WINDS OF 15 TO 20 KNOTS WITH WAVES OF 2 TO 4 FEET ON THE
EAST END OF LAKE ERIE WILL DECREASE TO 10 TO 15 KNOTS TONIGHT. THE FLOW
WILL REMAIN OUT OF THE SOUTHWEST ON WEDNESDAY AHEAD OF LOW PRESSURE
APPROACHING FROM THE PLAINS. WINDS MAY TRY TO RAMP UP AGAIN AS THIS
LOW APPROACHES THE LAKE ON WEDNESDAY EVENING...BEFORE SHIFTING TO
THE NORTHWEST BEHIND IT ON THURSDAY. DEPENDING ON THE EXACT STRENGTH
AND TRAJECTORY OF THE LOW...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR
A BRIEF WINDOW OF TIME...ESPECIALLY AS THE FLOW BECOMES ONSHORE ON
THURSDAY AND FRIDAY.

MARINERS SHOULD BE PREPARED FOR MULTIPLE ROUNDS OF THUNDERSTORMS
THROUGH WEDNESDAY NIGHT. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE
STRONG WITH SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. AN UPPER LEVEL
TROUGH WILL THEN DEVELOP OVER THE REGION FROM FRIDAY INTO THE
WEEKEND WITH THUNDERSTORMS BECOMING MORE SCATTERED IN NATURE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/OUDEMAN
SHORT TERM...DJB
LONG TERM...TK
AVIATION...KUBINA
MARINE...KEC
Hazardous weather outlook, Jun 25, 4:18 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT TUE JUN 25 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-262030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
418 PM EDT TUE JUN 25 2013

...SEVERE THUNDERSTORM WATCH 362 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
INTO THURSDAY. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE.
THE POTENTIAL OF LOCALLY HEAVY RAINFALL WILL ALSO EXIST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OUDEMAN

In the hours before

Local storm report, Jun 25, 5:43 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SHEFFIELD LAKE          41.49N 82.10W
06/25/2013                   LORAIN             OH   TRAINED SPOTTER

            NUMEROUS TREES AND 6+ INCH BRANCHES DOWN ALONG EAST RIVER
            ROAD.

0506 PM     TSTM WND DMG     5 WNW WARREN            41.27N 80.91W
06/25/2013                   TRUMBULL           OH   TRAINED SPOTTER

            NUMEROUS HEALTHY MAPLE TREES DOWN SNAPPED ABOUT 3 FEET
            UP...SOME ON GARAGES AND POWERLINES.

&&

OUDEMAN
Local storm report, Jun 25, 5:56 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     SPARTANSBURG            41.82N 79.68W
06/25/2013                   CRAWFORD           PA   FIRE DEPT/RESCUE

            SEVERAL TREES AND POWERLINES DOWN.

&&

OUDEMAN
Local storm report, Jun 25, 6:19 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     VALLEY CITY             41.24N 81.93W
06/25/2013                   MEDINA             OH   TRAINED SPOTTER

            PINE TREE SNAPPED ALONG WITH NUMEROUS LIMBS/BRANCHES
            DOWN.

&&

OUDEMAN
Local storm report, Jun 25, 6:29 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     CLEVELAND               41.48N 81.68W
06/25/2013                   CUYAHOGA           OH   BROADCAST MEDIA

            TREE DOWN ON A HOUSE ON WEST SIDE OF CLEVELAND.

&&

OUDEMAN
Local storm report, Jun 25, 7:05 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     JEFFERSON               41.74N 80.77W
06/25/2013                   ASHTABULA          OH   LAW ENFORCEMENT

            NUMEROUS TREES...POWERLINES AND LARGE LIMBS DOWN ACROSS
            THE COUNTY.

0420 PM     TSTM WND DMG     CHESTERLAND             41.52N 81.34W
06/25/2013                   GEAUGA             OH   LAW ENFORCEMENT

            A FEW LARGE LIMBS KNOCKED DOWN.

0430 PM     TSTM WND DMG     CANFIELD                41.03N 80.77W
06/25/2013                   MAHONING           OH   911 CALL CENTER

            TREES AND POWERLINES DOWN ACROSS THE COUNTY.

0455 PM     TSTM WND DMG     KINSMAN                 41.45N 80.60W
06/25/2013                   TRUMBULL           OH   TRAINED SPOTTER

            MANY TREES AND SOME UTILITY POLES KNOCKED DOWN.

0500 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
06/25/2013                   MAHONING           OH   911 CALL CENTER

            AROUND FIFTEEN TREES KNOCKED DOWN.

0510 PM     TSTM WND DMG     2 NE CANTON             40.83N 81.35W
06/25/2013                   STARK              OH   TRAINED SPOTTER

            TWENTY TREES DAMAGED...SOME SNAPPED IN HALF...SOME TOPPED
            AND A FEW UPROOTED. SOME OF THE TREE DAMAGE WAS IN
            CRYSTAL PARK.

0550 PM     TSTM WND DMG     4 SW NEW MIDDLETOWN     40.92N 80.61W
06/25/2013                   MAHONING           OH   LAW ENFORCEMENT

            MANY TREES AND POWERLINES KNOCKED DOWN IN BEAVER TOWNSHIP
            AND NEW SPRINFIELD AREA.

&&

KIELTYKA
Special weather statement, Jun 25, 8:46 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT TUE JUN 25 2013

OHZ003-260115-
LUCAS-
846 PM EDT TUE JUN 25 2013

...SPECIAL WEATHER STATEMENT FOR NORTHERN LUCAS COUNTY UNTIL 915 PM
EDT...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF SYLVANIA...MOVING EAST AT 30 MPH.

WIND GUSTS TO 45 MPH MAY BE POSSIBLE WITH THIS STORM AS IT CROSSES
NORTHERN LUCAS COUNTY.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Jun 25, 8:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake53 min
Jun 25, 8:56 PM EDTAreal Flood AdvisoryCLECuyahoga, Erie, Lorain3 hr
Jun 25, 9:12 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina63 min
Jun 25, 9:15 PM EDTSpecial Marine WarningCLE2 hr
Jun 25, 10:19 PM EDTAreal Flood AdvisoryCLEMahoning, Portage, Summit, Trumbull4 hr
Jun 25, 11:44 PM EDTRiver Flood WarningCLELorain12 hr
Jun 25, 11:49 PM EDTAreal Flood WarningCLECuyahoga, Erie, Lorain10 hr
Jun 26, 9:43 AM EDTAreal Flood AdvisoryCLECuyahoga, Erie, Lorain3 hr
Jun 26, 3:13 PM EDTFlood WatchCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 12 more25 hr
Jun 26, 6:23 PM EDTSevere Thunderstorm WarningCLECrawford, Marion67 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.